Change search
ReferencesLink to record
Permanent link

Direct link
Linearization of fourth-order ordinary differential equations by point transformations
Responsible organisation
2007 (English)In: Archives of ALGA, ISSN 1652-4934, Vol. 4, 113-134 p.Article in journal (Refereed) Published
Abstract [en]

We present here the solution of the problem on linearization of fourth-order equations by means of point transformations. We show that all fourth-order equations that are linearizable by point transformations are contained in the class of equations which is linear in the third-order derivative. We provide the linearization test and describe the procedure for obtaining the linearizing transformations as well as the linearized equation.

Place, publisher, year, edition, pages
Karlskrona, Sweden: ALGA publications, BTH , 2007. Vol. 4, 113-134 p.
Keyword [en]
Linearization, point transformations, fourth-order differentila equations, linearization test
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:bth-8830ISI: 000256388000012Local ID: oai:bth.se:forskinfo3A42C96A4F77427FC12573BF00419D49OAI: oai:DiVA.org:bth-8830DiVA: diva2:836585
Note
Online: http://www.bth.se/ihn/alga.nsf/attachments/Archives%204_1_pdf/$file/Archives%204 _1.pdfAvailable from: 2012-09-18 Created: 2007-12-28 Last updated: 2015-06-30Bibliographically approved

Open Access in DiVA

No full text

Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Total: 5 hits
ReferencesLink to record
Permanent link

Direct link